I take Elavil at bedtime for sleeping. If I have pain, I may need aspirin or motrin? How much time should elapse between taking the two, if any?
if you take tylenol or motrin i think it would be okay but Asprin tends to have some side effects with a large amount of medications (dont know why but its something i have noticed... my theory is that elavil has asprin in it but i didnt do tooo much research on it. A ton of meds use those 3 medications so you should check what is in the doc). since this is an SNRI it effects one of the major depression sections of the body and you should talk to the doc. (personally im on an SSRI (zoloft) and have no reaction with any of the meds but everyones different)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2009 • 1 answer
Posted 17 Jan 2010 • 2 answers
Posted 20 Jun 2012 • 8 answers
Hi, I started taking Truvada last Wednesday and Sunday I started having a lot of flu like symptoms,?
Posted 4 Mar 2014 • 4 answers
Posted 23 May 2014 • 2 answers